# SDR QXEA0100866

- Difficulty date: March 23, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,024 hours, 32,347 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD SIDE PANEL OF NR 1 NACELLE TO ACCESS RIGHT-HAND H MEMBER.  REPAIRED IAW DHC-8 SRM 51-20-51.
